Hi , does anyone know if steroid shots can affect your moods? I had steroid shots in both hands last week and I'm terribly agressive and unagreeable. I chewed out the phone co, turned them into the PUC, pepper sprayed my best friend, lightly and just generally can't seem to get along with anyone right now. My Pdoc tweeked my meds so I'm hoping that will help although, I'm not sure if I'm just being a manicky, menopausal, bipolar bitchy female or if the steroid meds could actually be causing some of the agression. Anyone have any thoughts on this.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...